Alert archive / Wisconsin / Tornado Warnings in 2019

Tornado Warning 5, NWS Milwaukee, WI

October 1, 2019Waukesha County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Oct 1, 2019, 9:48 PM CDT for Waukesha County, Wisconsin. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2019, 9:48 PM CDT (02:48 UTC)
Expired
Oct 1, 2019, 10:15 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 15 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 9:52 PM CDTTSTM WND DMG2 Wsw Wales, WITREES AND POWER LINES DOWN. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO.
Oct 1, 9:55 PM CDTTSTM WND DMG2 S Wales, WI1 FOOT DIAMETER TREE BLOWN DOWN JUST NW OF GENESSEE DEPOT NEAR THE INTERSECTION OF HIGHWAYS 83 AND D. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 6:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WFUS53 KMKX 020248
TORMKX
WIC133-020315-
/O.NEW.KMKX.TO.W.0005.191002T0248Z-191002T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
948 PM CDT Tue Oct 1 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Southwestern Waukesha County in southeastern Wisconsin...

* Until 1015 PM CDT.
    
* At 947 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Dousman, or 8 miles west of Wales, moving east at
  45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  North Prairie around 955 PM CDT.
  Wales around 1000 PM CDT.
  Waukesha, Pewaukee and Mukwonago around 1005 PM CDT.
  Big Bend and Waterford North around 1010 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lapham
Peak St Park, Genesee Depot, Eagle and Genesee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4285 8854 4305 8854 4305 8822 4284 8821
      4284 8822
TIME...MOT...LOC 0247Z 278DEG 40KT 4299 8854 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MRC
4 follow-up statements
301 
WWUS53 KMKX 020253
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Tue Oct 1 2019

WIC133-020315-
/O.CON.KMKX.TO.W.0005.000000T0000Z-191002T0315Z/
Waukesha WI-
953 PM CDT Tue Oct 1 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHWESTERN WAUKESHA COUNTY...

At 953 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Wales, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Waukesha and Pewaukee around 1000 PM CDT.
  Big Bend around 1005 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lapham
Peak St Park, Genesee Depot, Eagle and Genesee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4285 8852 4303 8848 4305 8822 4284 8821
      4284 8822
TIME...MOT...LOC 0253Z 277DEG 47KT 4298 8842 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

MRC
416 
WWUS53 KMKX 020259
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
959 PM CDT Tue Oct 1 2019

WIC133-020315-
/O.CON.KMKX.TO.W.0005.000000T0000Z-191002T0315Z/
Waukesha WI-
959 PM CDT Tue Oct 1 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHWESTERN WAUKESHA COUNTY...
        
At 958 PM CDT, a confirmed tornado was located near Wales, moving
east at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Big Bend around 1005 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Genesee Depot, Eagle and Genesee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4285 8852 4302 8837 4302 8822 4284 8821
      4284 8822
TIME...MOT...LOC 0258Z 277DEG 47KT 4297 8832 

TORNADO...OBSERVED
HAIL...0.00IN

$$

MRC
541 
WWUS53 KMKX 020303
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT Tue Oct 1 2019

WIC133-020315-
/O.CON.KMKX.TO.W.0005.000000T0000Z-191002T0315Z/
Waukesha WI-
1003 PM CDT Tue Oct 1 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH
CENTRAL WAUKESHA COUNTY...

At 1003 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Waukesha, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Waukesha County, including the following locations...
Genesee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4285 8844 4301 8833 4302 8822 4284 8821
      4284 8822
TIME...MOT...LOC 0303Z 277DEG 47KT 4296 8824 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

MRC
420 
WWUS53 KMKX 020307
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1007 PM CDT Tue Oct 1 2019

WIC133-020317-
/O.EXP.KMKX.TO.W.0005.000000T0000Z-191002T0315Z/
Waukesha WI-
1007 PM CDT Tue Oct 1 2019

...THE TORNADO WARNING FOR SOUTH CENTRAL WAUKESHA COUNTY WILL EXPIRE
AT 1015 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.

LAT...LON 4285 8844 4301 8833 4302 8822 4284 8821
      4284 8822
TIME...MOT...LOC 0307Z 278DEG 40KT 4296 8821 

$$

MRC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Oct 1, 9:25 PM CDT, 23 minutes earlier.

Area forecast discussion, Oct 1, 9:25 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
925 PM CDT Tue Oct 1 2019

.UPDATE...
A line of heavy rain and thunderstorms will continue to push east
through southern Wisconsin. Heavy rainfall has caused flooding
across most of the area. Additional rainfall amounts of 1-3
inches are possible before decreasing Wednesday morning, therefore
the Flash Flood Watch remains in effect. Still watching the
potential for some stronger storms with wind being the main
threat. Best chance will be before midnight.

&&

.MARINE...
Rain and thunderstorms are currently positioned over central Lake
Michigan. Coverage will begin to increase over the next several
hours, especially over the southern half of the lake. Gusty
northeast winds have been observed along and behind a gust front
moving across the southern half of the lake. These gusty winds
will continue overnight and expect wave heights to build. A Small
Craft Advisory is in effect tonight through 4AM Thursday.

&&

.PREV DISCUSSION... (Issued 624 PM CDT Tue Oct 1 2019)

UPDATE...Threat of flash flooding continues with very efficient
rain producing showers and storms expected. Will have itchy
trigger finger for issuing Flash Flood Warnings as many areas
have received between 1 and 3 inches earlier today with locally
higher amounts and heavy precipitation likely to repeatedly affect
the same area. Expect widespread showers and thunderstorms to
develop across the area next several hours increasing flooding
concerns. Severe thunderstorms moving toward southwest WI from
eastern IA may hang on and producing a few larger hail and wind
reports into south central WI. Can not rule out an isolated
tornado.

AVIATION(00Z TAFS)...Showers and thunderstorms will become more
numerous this evening with mostly MVFR and lower ceilings and
occasional visibilities in precipitation.

PREV DISCUSSION... (Issued 213 PM CDT Tue Oct 1 2019)

DISCUSSION...

Rest of this afternoon through Wednesday night -
Confidence...Medium
Flash Flood Watch still looks good. We are seeing a break in the
activity though the pattern remains conducive for repeated rains
across the area. The front is a slow mover and precipitable water
values are impressively high, especially for this time of year.
MLCAPE axis is set up across east central IA into northern IL
however still plenty of MUCAPE across the area. Another mid level
shortwave and increasing frontogenetical forcing will lead to more
activity evolving into this evening. The exiting precip this
afternoon with a break and renewed activity later played out by
latest HRRR. Could see a little break in things with high pressure
briefly nudging in for a time on wednesday. However more upstream
energy will induce cyclogenesis and bring another low pressure
system to the southeast of the area Wednesday night. There is some
model disparity on qpf with this system. The GFS shows a max to
our south and north while the GEM/ECMWF bring a little more to srn
WI.

Thursday and Friday - Confidence...Medium
High pressure builds into the area and should bring a dry period.
Cooler temps will be in place with the core of the coldest air in
place Thursday night before a return flow starts to displace the
thermal trough to the east.

Friday night through Saturday night - Confidence...Medium
Another low heads towards the area with a warm/moist advective
regime getting going Friday night. Saturday looks unsettled as mid
level energy surface boundary move through. Showers could end
quickly Saturday evening before drier air moves in.

Sunday through Tuesday - Confidence...Medium
High pressure returns with quiet/dry conditions expected.

AVIATION(21Z TAFS)...Main threat this period will be numerous
TSRA within moist axis ahead of slow moving cold front. Expecting
storms to persist into the overnight hours with some breaks at
times. Once the front moves through tonight winds will shift to
the northeast with cold advection pattern taking hold. Ceilings
have been variable across srn WI though once front drops south a
trend towards MVFR and IFR will likely take hold as front pulls
south.

MARINE...Thunderstorm threat will be renewed for the overnight
hours. In addition, northeast winds will ramp up in the wake of a
cold front. The small craft advisory looks good. At this point
gales are not expected.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
     052-056>060-062>072.

LM...Small Craft Advisory until 4 AM CDT Thursday for LMZ643>646.

&&

Update...RAR
Tonight/Wednesday and Aviation/Marine...MBK
Wednesday Night through Tuesday...Collar
Hazardous weather outlook, Oct 1, 9:32 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
932 PM CDT Tue Oct 1 2019

WIZ046-047-051-052-056>060-062>072-030245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
932 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Flash Flood Watch remains in effect into Wednesday morning.
Flash flooding and river flooding may occur. If you live in a
flood prone area, be ready to take action to secure or protect
your property from possible flooding.

Some storms tonight may become severe with damaging winds, large
hail, and an isolated tornado. A Marginal to Slight Risk of
severe thunderstorms is outlooked for southern Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Flash Flood Watch remains in effect for much of Wednesday
morning. River flooding will remain possible for the remainder of
the week depending on how much rain does fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ643>646-030245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
932 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Patchy dense fog are expected over the near shore waters through
midnight. The dense fog will reduce the visibility to one mile or
less for a time.

Thunderstorms are likely. An isolated strong to severe
thunderstorms will be possible.

A Small Craft Advisory goes into effect for late this evening.
Breezy northeast winds will develop with building waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Small Craft Advisory will remain in effect into Wednesday night
for breezy northeast winds and high waves. After a brief lull in
the winds early on Thursday, winds will shift to the northwest
later Thursday morning and will likely reach Small Craft Advisory
levels.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-030245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
932 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected. An isolated
severe thunderstorm is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, Oct 1, 9:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       3 W RANDOM LAKE         43.56N 88.02W
10/01/2019  M4.00 INCH       SHEBOYGAN          WI   PUBLIC

            SILVER CREEK.

&&
Local storm report, Oct 1, 9:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HEAVY RAIN       WAUPUN                  43.63N 88.73W
10/01/2019  M3.00 INCH       FOND DU LAC        WI   PUBLIC

            EVENT TOTAL SO FAR.

&&
Special weather statement, Oct 1, 9:24 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Tue Oct 1 2019

WIZ063>065-068>070-020315-
Green-Walworth-Rock-Waukesha-Jefferson-Dane-
924 PM CDT Tue Oct 1 2019

...A STRONG THUNDERSTORM WILL AFFECT WALWORTH...ROCK...SOUTHWESTERN
WAUKESHA...SOUTHEASTERN DANE AND SOUTHERN JEFFERSON COUNTIES...

At 923 PM CDT, a strong thunderstorm was located near Lake
Koshkonong, or near Edgerton, moving east at 60 mph.

Winds of 40 to 50 mph are possible with this storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Pewaukee, Stoughton, Fort Atkinson,
Elkhorn, Delavan, Jefferson, Lake Geneva, Mukwonago, Delafield,
Milton, Edgerton, Evansville, East Troy, Williams Bay, Wales, Genoa
City and Walworth.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.

LAT...LON 4250 8938 4295 8931 4305 8830 4249 8831
TIME...MOT...LOC 0223Z 263DEG 53KT 4290 8902

MRC
Local storm report, Oct 1, 9:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
10/01/2019                   FOND DU LAC        WI   PUBLIC

            MULTIPLE REPORTS OF WATER COVERED ROADS
            INCLUDING A FOOT OF STANDING WATER ACROSS
            PORTIONS OF I-41 AND US HWY 151.

&&
Local storm report, Oct 1, 9:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       DE FOREST               43.25N 89.34W
10/01/2019  M2.74 INCH       DANE               WI   PUBLIC

            EVENT TOTAL WITH 1.23 INCHES IN THE PAST
            HOUR.

&&
Local storm report, Oct 1, 9:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       WINDSOR                 43.22N 89.34W
10/01/2019  M2.62 INCH       DANE               WI   PUBLIC

            EVENT TOTAL WITH 1 INCH IN THE PAST 20
            MINUTES.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:13 PM CDTSpecial Weather StatementMKXOzaukee, Washington77 min
Oct 1, 7:29 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan3 hr
Oct 1, 7:38 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Sauk3 hr
Oct 1, 8:00 PM CDTSpecial Weather StatementMKXIowa, Lafayette60 min
Oct 1, 8:08 PM CDTAreal Flood AdvisoryMKXDane, Iowa, Lafayette3 hr
Oct 1, 8:35 PM CDTFlash Flood WarningMKXColumbia, Dane3 hr
Oct 1, 8:41 PM CDTRiver Flood WarningMKXSheboygan67 hr
Oct 1, 8:43 PM CDTSpecial Weather StatementMKXDane62 min
Oct 1, 8:51 PM CDTFlash Flood WarningMKXDodge, Ozaukee, Washington3 hr
Oct 1, 9:24 PM CDTSpecial Weather StatementMKXRock, Walworth, Waukesha51 min
Oct 1, 9:31 PM CDTTornado WarningMKXJefferson29 min
Oct 1, 9:47 PM CDTAreal Flood AdvisoryMKXJefferson, Milwaukee, Rock, Waukesha3 hr
Oct 1, 10:31 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Rock, Walworth, Waukesha2 hr
Oct 1, 10:57 PM CDTSpecial Marine WarningMKX63 min
Oct 2, 12:00 AM CDTRiver Flood WarningMKXFond du Lac21 days
Oct 2, 2:40 AM CDTRiver Flood WarningMKXDane38 hr
Oct 2, 3:37 AM CDTRiver Flood WarningMKXOzaukee21 days
Oct 2, 3:54 AM CDTRiver Flood WarningMKXOzaukee6 days
Oct 2, 4:04 AM CDTRiver Flood WarningMKXKenosha21 days
Oct 2, 5:28 AM CDTRiver Flood WarningMKXSauk7 days
Oct 2, 8:25 AM CDTRiver Flood WarningMKXColumbia21 days
Oct 2, 9:38 AM CDTRiver Flood WarningMKXOzaukee25 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXLafayette66 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXMilwaukee34 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRacine57 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRock54 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRock37 hr
Oct 2, 10:40 AM CDTRiver Flood WatchMKXJefferson29 hr
Oct 2, 10:40 AM CDTRiver Flood WatchMKXRock22 days
Oct 2, 10:40 AM CDTRiver Flood WatchMKXRacine5 days
Oct 2, 2:49 PM CDTLakeshore Flood AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan13 hr
Oct 2, 4:36 PM CDTRiver Flood WarningMKXRock37 days
Oct 2, 4:36 PM CDTRiver Flood WarningMKXRacine5 days

Nearby

Tornado Warnings in Wisconsin, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.